# SDR ASAA0580527

- Difficulty date: October 3, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53473
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 591041449
- Part serial: 591041449
- Condition: Deteriorated
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, RIGHT ELEVATOR GEARED TAB INBOARD TRAILING EDGE SKIN IS DETERIORATED.  SMOOTHED DETERIORATED AREA AND INSTALLED REPAIR DOUBLER.  (M)
